# SDR IXXA110014S

- Difficulty date: February 5, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 94,215 hours, 38,938 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Part time: 94,215 hours, 38,938 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP FOR AD2008-26-07 AND SB DC8-57A102 FOUND LT WING LOWER SKIN CRACKED AT STRINGER 62 IN THE 14TH FASTENERS ROW OTBD FROM STA XW408 CENTERLINE PROPAGATING APPROX .300 FWD AND .050 AFT.    REPAIR WAS ACCOMPLISHED IAW SRM 57-2-1 FIGURE 45 TR NUMBER 57-103. AIRCRAFT WAS RETURNED TO SERVICE.
